# SDR AALA202303077492

- Difficulty date: February 23, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 31,350 hours, 12,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100740
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW PRESSURE MESSAGE ON DEPARTURE SHORTLY AFTER FLAP RETRACTION. THE AIRCRAFT LANDED SAFELY AT LAS WHERE IT WAS TOWED TO THE GATE. **ORIGINAL REPAORT WAS AALA202302243929** MAINTENANCE FOUND ELECTRIC PUMP 3083GM CHECK VALVE TUBE ASSEMBLY BROKEN CLEAN THROUGH AND THE YELLOW HYDRAULIC SYSTEM PRESSURE LINE IN THE PYLON LEAKING. (AALA202303077492) MAINTENANCE REPLACED BOTH HYDRAULIC LINES / TUBES AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
